# SDR SWAA2025092907123

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE LOCTED BTW BS767 TO BS787 RBL21 WL156, IN AFT CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BTW BS 767 TO BS 787 RBL 21 WL156 AT AFT CARGO COMPARTMENT. IAW SRM 51-40-02 AND DWG 146A8123; SHEET 16 AND REV -; DWG 146A0081, SHEET 49, REV A.
